An Chang ; Wai Chee Shiu - On the kth Eigenvalues of Trees with Perfect Matchings

dmtcs:409 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 1 -
On the kth Eigenvalues of Trees with Perfect MatchingsArticle

Authors: An Chang 1; Wai Chee Shiu 2

  • 1 College of Mathematics and Computer Sciences [Fuzhou]
  • 2 Department of Mathematics [Hong Kong Baptist University]

Résumé comportant des formules mathématiques, disponible sur le ficher pdf / Abstract with mathematical formulas, available on pdf file.

Volume: Vol. 9 no. 1
Section: Graph and Algorithms
Published on: January 1, 2007
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 348 times.
This article's PDF has been downloaded 600 times.